Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On computations with dessins d'enfants

Authors: Ali Kamalinejad and Mehrdad Shahshahani
Journal: Math. Comp. 86 (2017), 419-436
MSC (2010): Primary 11G32, 14H30, 14H52, 14H57, 14Q05
Published electronically: April 19, 2016
MathSciNet review: 3557805
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric theory of dessins d'enfants is used to make explicit calculations on curves. In particular, an algorithmic procedure for the construction of ramified covering of curves over number fields with prescribed ramifications and for the explicit construction of Jenkins-Strebel differentials are developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11G32, 14H30, 14H52, 14H57, 14Q05

Retrieve articles in all journals with MSC (2010): 11G32, 14H30, 14H52, 14H57, 14Q05

Additional Information

Ali Kamalinejad
Affiliation: School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran

Mehrdad Shahshahani
Affiliation: Department of Mathematical Sciences, Sharif University of Technology, Tehran, Iran

Received by editor(s): May 17, 2014
Received by editor(s) in revised form: February 27, 2015, and June 9, 2015
Published electronically: April 19, 2016
Additional Notes: The second author was partially supported by the NSF grant DMS-128775 at Stanford University
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society